TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2019 Volume: 43 Number: 1
  1. Eta quotients of level $\mathbf{12}$ and weight $\mathbf{1}$
    AYŞE ALACA, ŞABAN ALACA, ZAFER SELCUK AYGIN
    Turk J Math, 43, (2019), 1-8
    Abstract   Full Text: PDF

  2. $C$-Paracompactness and $C_2$-paracompactness
    MAHA MOHAMMED, LUTFI KALANTAN, HALA ALZUMI
    Turk J Math, 43, (2019), 9-20
    Abstract   Full Text: PDF

  3. From ordered semigroups to ordered hypersemigroups
    NIOVI KEHAYOPULU
    Turk J Math, 43, (2019), 21-35
    Abstract   Full Text: PDF

  4. A Bernstein-type theorem for $\xi$-submanifolds with flat normal bundle in the Euclidean spaces
    Xu-Yong Jiang, HE-JUN SUN, PEIBIAO ZHAO
    Turk J Math, 43, (2019), 36-43
    Abstract   Full Text: PDF

  5. Extensions and topological conditions of NJ rings
    MEIMEI JIANG, YAO WANG, YANLI REN
    Turk J Math, 43, (2019), 44-62
    Abstract   Full Text: PDF

  6. On a pair of Ramanujan's modular equations and $P$-$Q$ theta functions of level 35
    K. R. VASUKI, ANUSHA T
    Turk J Math, 43, (2019), 63-80
    Abstract   Full Text: PDF

  7. Construction of the holonomy invariant foliated cocycles on the tangent bundle via formal integrability
    FATEMEH AHANGARI
    Turk J Math, 43, (2019), 81-102
    Abstract   Full Text: PDF

  8. Multiple-group adjustment method in indirect adjustment
    CHANGJUN HUANG, HONGMEI XIA, XIKE ZHANG
    Turk J Math, 43, (2019), 103-111
    Abstract   Full Text: PDF

  9. Quartic trigonometric B-spline algorithm for numerical solution of the regularized long wave equation
    DURSUN IRK, PINAR KESKİN YILDIZ, MELİS ZORŞAHİN GÖRGÜLÜ
    Turk J Math, 43, (2019), 112-125
    Abstract   Full Text: PDF

  10. Degenerate maximal hyponormal differential operators for the first order
    MELTEM SERTBAŞ, FATİH YILMAZ
    Turk J Math, 43, (2019), 126-131
    Abstract   Full Text: PDF

  11. When do quasinilpotents lie in the Jacobson radical?
    PENG CAO, XIN WANG
    Turk J Math, 43, (2019), 132-142
    Abstract   Full Text: PDF

  12. On the starlikeness of p-valent functions
    MAMORU NUNOKAWA, NAK EUN CHO, OH SANG KWON, JANUSZ SOKOL
    Turk J Math, 43, (2019), 143-150
    Abstract   Full Text: PDF

  13. Weighted composition operators between vector-valued Bloch-type spaces
    KOBRA ESMAEILI, HAKIMEH MAHYAR
    Turk J Math, 43, (2019), 151-171
    Abstract   Full Text: PDF

  14. Some classes of harmonic mappings with analytic part defined by subordination
    SHUHAI LI, Ma Li-na, AO EN, TANG HUO
    Turk J Math, 43, (2019), 172-185
    Abstract   Full Text: PDF

  15. On integrability conditions, operators, and the purity conditions of the Sasakian metric with respect to lifts of $F_{\lambda }(7,1)$-structure on the cotangent bundle
    HAŞİM ÇAYIR
    Turk J Math, 43, (2019), 186-198
    Abstract   Full Text: PDF

  16. A note on polynomial expressions for sums of power of integers multiplied by exponential terms
    ALTAN ERDOĞAN
    Turk J Math, 43, (2019), 199-206
    Abstract   Full Text: PDF

  17. The $X$-coordinates of Pell equations and Padovan numbers
    SALAH EDDINE RIHANE, MOHAND OUAMAR HERNANE, ALAIN TOGBE
    Turk J Math, 43, (2019), 207-223
    Abstract   Full Text: PDF

  18. Sectional curvatures on Weyl manifolds with a special metric connection
    FATMA ÖZDEMİR, MUSTAFA DENİZ TÜRKOĞLU
    Turk J Math, 43, (2019), 224-240
    Abstract   Full Text: PDF

  19. A novel 3-pass identification scheme and signature scheme based on multivariate quadratic polynomials
    SEDAT AKLEYLEK, MERYEM SOYSALDI
    Turk J Math, 43, (2019), 241-257
    Abstract   Full Text: PDF

  20. On a theorem of Terzioğlu
    ASUMAN GÜVEN AKSOY
    Turk J Math, 43, (2019), 258-267
    Abstract   Full Text: PDF

  21. A Neutral relation between metallic structure and almost quadratic $\phi $-structure
    SİNEM GÖNÜL, İREM KÜPELİ ERKEN, AZİZ YAZLA, CENGİZHAN MURATHAN
    Turk J Math, 43, (2019), 268-278
    Abstract   Full Text: PDF

  22. Notes on certain analytic functions
    EMEL YAVUZ DUMAN, SHIGEYOSHI OWA
    Turk J Math, 43, (2019), 279-283
    Abstract   Full Text: PDF

  23. Univalent harmonic mappings and Hardy spaces
    ALI EBADIAN, SAMAN AZIZI, SİBEL YALÇIN TOKGÖZ
    Turk J Math, 43, (2019), 284-292
    Abstract   Full Text: PDF

  24. Inequalities on coefficients for certain classes of m-fold symmetric and bi-univalent functions equipped with Faber polynomial
    FETHİYE MÜGE SAKAR, ADNAN CANBULAT
    Turk J Math, 43, (2019), 293-300
    Abstract   Full Text: PDF

  25. Kernel operators and their boundedness from weighted Sobolev space to weighted Lebesgue space
    AIGERIM KALYBAY, RYSKUL OINAROV
    Turk J Math, 43, (2019), 301-315
    Abstract   Full Text: PDF

  26. Enveloping algebras of color hom-Lie algebras
    ABDOREZA ARMAKAN, SERGEI SILVESTROV, MOHAMMAD REZA FARHANGDOOST
    Turk J Math, 43, (2019), 316-339
    Abstract   Full Text: PDF

  27. Harmonic numbers associated with inversion numbers in terms of determinants
    TAKAO KOMATSU, Amalia Pizarro-Madariaga
    Turk J Math, 43, (2019), 340-354
    Abstract   Full Text: PDF

  28. A broken cycle theorem for the restrained chromatic function
    AYSEL EREY
    Turk J Math, 43, (2019), 355-360
    Abstract   Full Text: PDF

  29. A discrete chaotic dynamical system on the Sierpinski gasket
    MUSTAFA SALTAN, NİSA ASLAN, BÜNYAMİN DEMİR
    Turk J Math, 43, (2019), 361-372
    Abstract   Full Text: PDF

  30. A novel graph-operational matrix method for solving multidelay fractional differential equations with variable coefficients and a numerical comparative survey of fractional derivative types
    ÖMÜR KIVANÇ KÜRKÇÜ, ERSİN ASLAN, MEHMET SEZER
    Turk J Math, 43, (2019), 373-392
    Abstract   Full Text: PDF

  31. Properties in $L_p$ of root functions for a nonlocal problem with involution
    LEONID KRITSKOV, MAKHMUD SADYBEKOV, ABDIZHAHAN SARSENBI
    Turk J Math, 43, (2019), 393-401
    Abstract   Full Text: PDF

  32. On linear dynamics of sets of operators
    MOHAMED AMOUCH, OTMANE BENCHIHEB
    Turk J Math, 43, (2019), 402-411
    Abstract   Full Text: PDF

  33. Hirzebruch-Kummer covers of algebraic surfaces
    PIOTR POKORA
    Turk J Math, 43, (2019), 412-421
    Abstract   Full Text: PDF

  34. On product complex Finsler manifolds
    HONGCHUAN XIA, QIAN WEI
    Turk J Math, 43, (2019), 422-438
    Abstract   Full Text: PDF

  35. On essential cohomology of powerful $p$-groups
    FATMA ALTUNBULAK AKSU
    Turk J Math, 43, (2019), 439-447
    Abstract   Full Text: PDF

  36. Young tableaux and Arf partitions
    NESRİN TUTAŞ, HALİL İBRAHİM KARAKAŞ, NİHAL GÜMÜŞBAŞ
    Turk J Math, 43, (2019), 448-459
    Abstract   Full Text: PDF

  37. An asymptotic-numerical hybrid method for singularly perturbed system of two-point reaction-diffusion boundary-value problems
    SÜLEYMAN CENGİZCİ, SRINIVASAN NATESAN, MEHMET TARIK ATAY
    Turk J Math, 43, (2019), 460-472
    Abstract   Full Text: PDF

  38. Slant helices: a new approximation
    PASCUAL LUCAS, JOSE ANTONIO ORTEGA-YAGUES
    Turk J Math, 43, (2019), 473-485
    Abstract   Full Text: PDF

  39. A new class of generalized polynomials associated with Laguerre and Bernoulli polynomials
    NABIULLAH KHAN, TALHA USMAN, JUNESANG CHOI
    Turk J Math, 43, (2019), 486-497
    Abstract   Full Text: PDF

  40. Separation axioms on neutrosophic soft topological spaces
    ÇİĞDEM GÜNDÜZ, TAHA YASİN ÖZTÜRK, SADI BAYRAMOV
    Turk J Math, 43, (2019), 498-510
    Abstract   Full Text: PDF

  41. Categorical structures of Lie-Rinehart crossed module
    ALİ AYTEKİN
    Turk J Math, 43, (2019), 511-522
    Abstract   Full Text: PDF

  42. Some operator inequalities associated with Kantorovich and Hölder-McCarthy inequalities and their applications
    HAMDULLAH BAŞARAN, MEHMET GÜRDAL, AYŞE NUR GÜNCAN
    Turk J Math, 43, (2019), 523-532
    Abstract   Full Text: PDF

  43. Curves over Finite Fields and Permutations of the Form $x^k-\gamma \mathrm{Tr}(x)$
    NURDAGÜL ANBAR MEIDL
    Turk J Math, 43, (2019), 533-538
    Abstract   Full Text: PDF

  44. On the composition and exterior products of double forms and $p$-pure manifolds
    ABDELHADI BELKHIRAT, MOHAMMED LABBI
    Turk J Math, 43, (2019), 539-560
    Abstract   Full Text: PDF